# SDR SWAA991740

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: BACB28AM06B
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, AIRFRAME VIBRATION DURING CLIMB.  VIBRATION GREATER AT HIGHER SPEEDS.  REMOVED AND REPLACED RT ELEVATOR OUTBOARD TAB HINGE BUSHINGS AND LT ELEVATOR INBOARD TAB HINGE BUSHINGS PER MM.
